# SDR SWAA052311

- Difficulty date: August 2, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 43,484 hours, 43,290 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 5 L/E SLAT T/E WEDGE DELAMINATED.  REPAIRED SLAT PER SWA EA.
